Loading...
Loading...

Go to the content (press return)

A formula for the Jacobian of a genus one curve of arbitrary degree

Author
Vela, M.
Type of activity
Journal article
Journal
Mathematical reviews
Date of publication
2019-11
First page
MR3894430-1
Last page
MR3894430-2
Abstract
Review of "A formula for the Jacobian of a genus one curve of arbitrary degree", Algebra and Number Theory 12:9 (2018), 2123-2150 (https://msp.org/ant/2018/12-9/p03.xhtml)
Keywords
elliptic curves, higher secant varieties, invariant theory
Group of research
TN - Number Theory Research Group

Participants